Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets
Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets
Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets
Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets
Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets
T

Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets

Regular price $3.99 $0.00 Unit price per

Specifications
Trial/Travel Size: Yes
Suggested Age: 12 Years and Up
Health Facts: Contains Acetaminophen
Active Ingredient Strength Value: 250 Milligrams
Product Warning: Contains Acetaminophen
Product Form: Tablet
Primary Active Ingredient: Acetaminophen
Package Quantity: 18
Active ingredient 2 strength: 125 Milligrams
Active ingredient 2: Ibuprofen
TCIN: 79797302
UPC: 305730147187
Item Number (DPCI): 094-01-4081
Origin: Made in the USA
Healthcare Disclaimer:
Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Description
Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that s pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.